# SDR ASAA2022111640826

- Difficulty date: November 16, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 33,768 hours, 10,689 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010360
- Part serial: DM070548A
- Condition: Failed Insp
- Location: Nr 1 Engine
- Part time: 31,950 hours, 10,101 cycles
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF ASA T/C #SBCFM56-7B-72-1033-1 AD 2018-26-01: CFM56-7B FAN BLADE ROOT ULTRASONIC INSPECTION (ALL BLADES) FOUND BLADES #6 FAILED ULTRASONIC INSPECTION ON THE CONCAVE SIDE. BETWEEN 35% - 57% OF FULL SCREEN HEIGHT N MULTIPLE PLACES. ON #1 ENG S/N 962672. GROUNDED - YES. REPLACED #6 AND #18 FAN BLADES ON #1 ENG, REF ASA T/C 78472010.
